# SDR SIMA200810501

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 11,874 hours, 8,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393114
- Part serial: 06117H6150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3593, CREW REPORTED FRONT FIRST OFFICERS WINDSHIELD SHATTERED WHILE CRUISING AT FL390.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED FIRST OFFICERS WINDSHIELD IAW 56-11-01.  PERFORMED OPERATION CHECK OF WIPER, HEAT AND PRESSURIZATION IAW CRJ 700 AMM 30-41-00 AND 21-31-00.  ALL OPERATIONAL CHECKS GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
